# SDR UIEA2021040200792

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 93,536 hours, 16,163 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - DAMAGE ON UPPER CHORD OF LH WING INBD MID FLAP REAR SPAR, AT FS 205.390. REMOVED THE AFFECTED FASTENER IAW SRM 51-40-02 REV 91. BLENDED OUT THE DAMAGED AREA IAW SRM 51-10-02 REV 91. PFM NDT INSP REFER TO JOB CARD ATTACHING SHEET NO 0263122. ACCOMPLISH EI NO T2021A57M-711 REV 1. CONDITION CHK NORMAL AND JOB COMPLETED.
